MathSciNet Relay Station
MathSciNet bibliographic data
MR1345523 65M12 (35Q53)
Djidjeli, K.; Price, W. G.; Twizell, E. H. Numerical solutions of a damped sine-Gordon equation in two space variables. J. Engrg. Math. 29 (1995), no. 4, 347–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement